# SDR QXEA200701192

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 20,394 hours, 29,245 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: False Indication
- Location: Battery
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LMT FLIGHT NR 2093 ON APPROACH, MAIN BATTERY HOT WARNING LIGHT ILLUMINATED.  TEMP SENSOR INDICATED NORMAL.  RAN CHECKLIST.  MONITORED AND REMAINED ILLUMINATED UNTIL POWER DOWN AT GATE.  PERFORMED OPERATIONAL TEST OF BATTERY TEMP MONITOR SYSTEM IAW AMM TASK 24-34-00-710-801.  OPERATIONAL TEST GOOD.  POWERED DOWN AIRCRAFT INSPECTED MAIN BATTERY AND MAIN BATTERY TEMP CONNECTOR, NO DEFECTS NOTED.  BATTERY WAS COOL TO TOUCH.  POWERED AIRCRAFT UP BATTERY TEMP SYSTEMS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
